# SDR SWAA2013010211009

- Difficulty date: December 30, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 61,004 hours, 50,555 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65454XX
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AT WBL 135.5 REAR SPAR RIB RADIUS.  REPAIRED RIB ON EA.
